MathSciNet Relay Station
MathSciNet bibliographic data
MR2152940 11R23 (11G05)
Trifković, Mak On the vanishing of $\mu$-invariants of elliptic curves over $\Bbb Q$. Canad. J. Math. 57 (2005), no. 4, 812–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement